advertisement
Question
Posted by: Tarina | 2009/05/21

Pain Killers

A college is depressed and threatan to overdose. I think what she wantws to take is Adco Dol- can this cause death and how many will cause overdose or death.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hello Tarina,
I advise your friend consults their medical doctor.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Admin | 2009/05/22

This is a question for CyberDoc - we have transferred it, please watch for CyberDoc' s reply

Reply to Admin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement